# SDR HEEA955002

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2251A
- Make and model: Bell 206L-1
- Aircraft serial: 45755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 206031314091S
- Condition: Mis Mfg
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CHANNEL HAS PILOT HOLES DRILLED ON AFT END.  THEY DO NOT LINE UP WITH THE HOLES ON THE CHANNEL THAT WAS REMOVED.  (NO EDGE DISTANCE)
